Bayesian robust designs for linear models with possible bias and correlated errors
No abstract is available for this item.
Volume (Year): 71 (2010)
Issue (Month): 1 (January)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=102509|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Yue, Rong-Xian & Wu, Jing-Wen, 2004. "U-type and factorial designs for nonparametric Bayesian regression," Statistics & Probability Letters, Elsevier, vol. 69(3), pages 343-356, September.
When requesting a correction, please mention this item's handle: RePEc:spr:metrik:v:71:y:2010:i:1:p:1-15. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.